# SDR DALA2024101009915

- Difficulty date: October 6, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 69,500 hours, 32,437 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0598263) MOP SILL STA 947-986 LBL 56 HAS MULTIPLE SPOTS OF CORROSION. REMOVED AND REPLACED MOP SILL STA 947 - 986 LBL 56 IAW B737 - 800 SRM 51-40-02-0G AND DWG 147A8501.
